# SDR SIMA20140921005

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,113 hours, 33,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR VERY DIFFICULT TO OPEN.  HANDLE HANGS AROUND THE 12 O’CLOCK POSITION WHEN ROTATED TO OPEN DOOR.  LUBRICATED ROLL PINS & MECHANICS OPERATIONS ON MAIN DOOR WORKING PROPERLY AMM 20-30-02--AMM 52-10-00.
